RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 5, Pages 995–997 (Mi dan21829)  

MATHEMATICS

On the relation between the smoothness moduli of functions given all along the axis of reals

A. F. Timan, M. F. Timan

Dnepropetrovsk State University

Full text: PDF file (282 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 24.09.1956

Citation: A. F. Timan, M. F. Timan, “On the relation between the smoothness moduli of functions given all along the axis of reals”, Dokl. Akad. Nauk SSSR, 113:5 (1957), 995–997

Citation in format AMSBIB
\Bibitem{TimTim57}
\by A.~F.~Timan, M.~F.~Timan
\paper On the relation between the smoothness moduli of functions given all along the axis of reals
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 5
\pages 995--997
\mathnet{http://mi.mathnet.ru/dan21829}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0089874}
\zmath{https://zbmath.org/?q=an:0079.08403}


Linking options:
  • http://mi.mathnet.ru/eng/dan21829
  • http://mi.mathnet.ru/eng/dan/v113/i5/p995

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020